MathSciNet Relay Station
MathSciNet bibliographic data
MR1153012 55M10 (54F45 57Q55)
Dranishnikov, A. N. $K$-theory of Eilenberg-Mac Lane spaces and cell-like mapping problem. Trans. Amer. Math. Soc. 335 (1993), no. 1, 91–103.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement